Academic Journals Database
Disseminating quality controlled scientific knowledge

Some Geometric Transformations on New Trees

ADD TO MY LIST
 
Author(s): M. El-Ghoul | SH.A. Mousa

Journal: Journal of Mathematics Research
ISSN 1916-9795

Volume: 2;
Issue: 1;
Date: 2010;
Original page

ABSTRACT
In this paper, we will introduce the tree of the new nested graph.The regular and irregular trees will be defined.The eects of the folding and retraction on it are deduced. Some geometric transformations of the new tree into itself arediscussed. The incidence and adjacent matrices of the new graph after and before these transformations are achieved.
Save time & money - Smart Internet Solutions     

Tango Rapperswil
Tango Rapperswil